Michigan, 2012Damaging Wind in Michigan, June 18, 2012
June 18, 2012 · NWS GRR · 2 events in 2 counties and zones
Scattered thunderstorms which moved east southeast along and north of a warm front produced frequent lightning and brief heavy rainfall but very little in terms of severe weather. An isolated tree was blown down and fell on a car in East Grand Rapids but thunderstorm winds were sub severe.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered thunderstorms which moved east southeast along and north of a warm front produced frequent lightning and brief heavy rainfall but very little in terms of severe weather. An isolated tree was blown down and fell on a car in East Grand Rapids but thunderstorm winds were sub severe. Another isolated tree fell in Ionia, also most likely from sub severe winds. A funnel cloud was reported five miles west northwest of Rosebush in Isabella county.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before the first event at Jun 18, 6:47 AM EST, 2 hours 3 minutes earlier.
Area forecast discussion, Jun 18, 6:47 AM EST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
747 AM EDT MON JUN 18 2012
.SYNOPSIS...
ISSUED AT 334 AM EDT MON JUN 18 2012
HOT AIR WILL BE MAKING ITS WAY ACROSS THE AREA DURING THE DAY TODAY.
AS IT DOES SO...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. THEY
WILL BE MORE NUMEROUS TOWARD THE NORTH AND WEST THIS MORNING...AND
THEN SCATTERED AROUND THE AREA THIS AFTERNOON. A FRONT TRYING TO
DROP DOWN INTO THE AREA TONIGHT WILL KEEP THE CHANCE OF STORMS IN
ACROSS THE NORTH. THE FRONT WILL THEN MOVE WELL NORTH OF THE AREA
TUESDAY. THIS WILL ALLOW FOR THE AREA TO DRY OUT AND BECOME HOT AND
HUMID. A COLD FRONT MOVING THROUGH WEDNESDAY NIGHT AND THURSDAY WILL
END THE HOT WEATHER AND BRING ANOTHER CHANCE OF RAIN TO THE AREA.
&&
.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 334 AM EDT MON JUN 18 2012
MAIN CHALLENGES IN THE SHORT TERM PORTION OF THIS FCST PACKAGE ARE
DETERMINING CONVECTIVE TRENDS THROUGH TUE AND ALSO SEVERE POTENTIAL.
THE FIRST ORDER OF BUSINESS THIS MORNING IS DEALING WITH THE COMPLEX
OF STORMS THAT IS ACROSS CENTRAL AND NORTHERN WI THIS MORNING.
STRONG H850 MOISTURE TRANSPORT RESULTING FROM A 55 KNOT LLJ AHEAD OF
THE SFC LOW ACROSS THE NRN PLAINS IS HELPING TO SUPPORT THE MCS THIS
MORNING. THE CORE OF THIS LLJ IS EXPECTED TO SHIFT NE THIS MORNING.
WE WILL SEE THE ERN PERIPHERY OF THE MOISTURE TRANSPORT INCH INTO
THE AREA AFTER DAYBREAK. THIS WILL HELP TO SUSTAIN THE COMPLEX FOR A
WHILE AS IT FOLLOWS THE MID LEVEL ERLY FLOW INTO THE NRN CWFA BEFORE
IT STARTS TO OUTRUN ITS FUEL SOURCE. WE WILL GO WITH LIKELY POPS
EARLY THIS MORNING FOR THE NW COUNTIES...AND TAPERING OFF THE THE S
AND E. THERE COULD BE SOME ISOLATED WIND GUSTS WITH IT DUE TO SOME
LOCAL BOWING. SOME HAIL WILL ALSO BE LIKELY WITH SOME CAPE IN THE
-10 TO -30C LAYER...HOWEVER WE ARE NOT EXPECTING WIDESPREAD SEVERE
WEATHER WITH THIS LINE.
AS THIS WAVE DIMINISHES THIS MORNING...THE NEXT CHC OF A FEW STORMS
WILL COME THIS AFTERNOON AHEAD OF THE THE LITTLE BETTER PUSH OF
MOISTURE TRANSPORT INTO THE AREA NEAR THE WARM FRONT. WE ENVISION
SOME SCATTERED CONVECTION DEVELOPING THIS AFTERNOON AS WE SEE LI/S
DROP TO AROUND -5C AND CAPES INCREASE TO 1500-2000 J/KG. DEEP LAYER
SHEAR WILL BE AROUND 30-35 KNOTS SO WE COULD SEE SOME ORGANIZATION
TO THE STORMS. THE DECENT MID LEVEL FLOW AND SOMEWHAT DRY PROFILE
WOULD SUPPORT SOME DAMAGING WINDS WOULD BE POSSIBLE. SOME HAIL WOULD
BE POSSIBLE WITH MARGINAL CAPE PROFILES IN THE -10 TO -30C LAYER.
WITH A WARM FRONT NEARBY...YOU HAVE TO CONSIDER TORNADOES...HOWEVER
HIGH LCL/S SHOULD LIMIT THAT THREAT EVEN WITH SOME DECENT LOW LEVEL
SHEAR/HELICITY. TEMPS WILL BE TRICKY DEPENDING ON RESIDUAL CLOUD
COVER AND CONVECTIVE DEVELOPMENT.
A DECENT GRADIENT WILL BE MOVING OVERHEAD TODAY PRODUCING GUSTY
WINDS. THE RELATIVELY STABLE CONDITIONS WITH THE WAA WILL KEEP THE
MIXING SOMEWHAT LIMITED. 35-45 KNOTS IS ONLY AROUND 2-3K FEET THIS
AFTERNOON...BUT WE DO NOT EXPECT TO TAP WINDS OVER 35 KNOTS TODAY.
WE WILL SEE THE COLD FRONT TRY AND DROP DOWN INTO THE AREA THEN THIS
EVENING AND OVERNIGHT AS THE WAVE MOVES BY TO OUR NORTH. THE FRONT
WILL LAY OUT PARALLEL TO THE UPPER FLOW PRETTY QUICK TONIGHT AND
STALL OUT. IT WILL THEN HEAD BACK NORTH PRETTY QUICKLY AS THE UPPER
RIDGE BUILDS IN RESPONSE TO THE TROUGH ACROSS THE WEST. THIS WILL
LIMIT THE CHC OF PCPN TONIGHT AND TUE MORNING TO THE NRN COUNTIES.
THE REMAINDER OF THE PERIOD FROM LATE TUE MORNING THROUGH WED THEN
LOOKS PRETTY QUIET...BUT HOT AND HUMID. THE UPPER RIDGE TAKES
CONTROL OF THE WEATHER FOR THAT TIME PERIOD. H850 TEMPS INCREASE TO
THE LOWER 20S C AND THE ATMOSPHERE BECOMES CAPPED. IT APPEARS THAT
MOST MODELS SHOW THAT MID LEVEL COOLING DOES NOT REALLY TAKE PLACE
UNTIL WED...AND IT SHOULD BE AFTER WED THAT WE SEE PCPN CHCS
INCREASE.
.LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 334 AM EDT MON JUN 18 2012
MODELS ARE IN GOOD AGREEMENT WITH THE TIMING OF THE SFC COLD FRONT
PASSING THROUGH THE REGION WEDNESDAY NIGHT AND THURSDAY MORNING.
TSTMS AHEAD OF THE FRONT COULD INITIALLY BE STRONG/SEVERE WEDNESDAY
EVENING AS THEY COME INTO THE NW CWFA... BUT DIMINISHING INSTABILITY
SHOULD LEAD TO A DECREASE IN INTENSITY/COVERAGE OF CONVECTION AS THE
FRONT CONTINUES SEWD THROUGH THE CWFA LATE WEDNESDAY NIGHT AND EARLY
THURSDAY.
A QUIET WX PERIOD IS ANTICIPATED BEHIND THE COLD FRONT FROM LATER
THURSDAY THROUGH FRIDAY AND FRIDAY NIGHT. SFC HIGH PRESSURE WILL
PROVIDE COOLER/DRIER WEATHER DURING THIS TIME. HOWEVER NEXT WEEKEND
COULD BECOME ACTIVE AS THE WARM FRONT RETURNS NORTH AGAIN. STRONG
WEST/NORTHWEST FLOW ALOFT COUPLED WITH THE RETURNING WARMTH/MOISTURE
FROM THE SOUTHWEST MAY RESULT IN A FEW ROUNDS OF SHOWERS/STORMS.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 747 AM EDT MON JUN 18 2012
MAIN CONCERN WITH THIS SET OF TAFS WILL BE DETERMINING CONVECTIVE
TRENDS THROUGH THE PERIOD. LINE OF STORMS NW OF KMKG AS OF 1130Z
THIS MORNING WAS SHRINKING IN COVERAGE AND SINKING SE. THIS LINE
IS EXPECTED TO HAVE A HARD TIME SINKING ANY FURTHER SOUTH THAN
I-96 BEFORE IT SHOULD DISSIPATE. IT COULD APPROACH KGRR...HOWEVER
WE ARE NOT CONFIDENT THAT IT WILL AFFECT THE AIRPORT.
ONCE THIS COMPLEX DISSIPATES THIS MORNING...WINDS WILL PICK UP OUT
OF THE SOUTH. WIND GUSTS WILL REACH UP INTO THE 25 TO 30 KNOT
RANGE. TEMPERATURES WILL WARM AND WE COULD POP ADDITIONAL
CONVECTION. RIGHT NOW THERE IS NOT ANY FEATURE TO KEY IN ON...AND
THE AFTERNOON COULD END UP BEING DRY WITH THE VERY WARM AIR ABOVE
THE SFC. WITH A LACK OF CONFIDENCE ON ADDITIONAL DEVELOPMENT...WE
HAVE LEFT IT OUT OF THE FCST FOR NOW. ADDITIONAL STORMS WILL BE
POSSIBLE NORTH OF I-96 OVERNIGHT TONIGHT...BUT THESE SHOULD NOT
AFFECT THE TERMINALS. WINDS WILL DIE OFF SOME AFTER SUNSET.
&&
.MARINE...
ISSUED AT 334 AM EDT MON JUN 18 2012
NO CHANGES ARE NEEDED TO THE MARINE SUITE OF PRODUCTS THIS MORNING...
INCLUDING HEADLINES. SOUTHERLY WINDS WILL PICK UP QUITE A BIT
THROUGH THE DAY TODAY. WE ARE EXPECTING WINDS TO INCREASE TO AROUND
30 KNOTS ALL UP AND DOWN THE COAST BY LATE MON AFTERNOON. WAVES WILL
INCREASE ALSO...TO AROUND 2 TO 4 FEET DOWN SOUTH...TO 4 TO 7 FEET UP
NORTH. THIS WILL ALSO CREATE A DANGEROUS SCENARIO FOR ANY SWIMMERS
AS MANY WATER HAZARDS WILL BE PRESENT AT THE BEACHES.
&&
.HYDROLOGY...
ISSUED AT 334 AM EDT MON JUN 18 2012
WE ARE NOT EXPECTING ANY FLOODING ISSUES THROUGH THE WEEK. RAINFALL
THIS MORNING AND TODAY MAY INCLUDE SOME LOCALLY HEAVY DOWNPOURS WITH
PRECIPITABLE WATER INCREASING TO AROUND 2.00 INCHES TODAY. THE GOOD
NEWS IS WE DO NOT EXPECT THE FRONTAL SYSTEMS TO REMAIN
STATIONARY...SO RAINFALL SHOULD BE SPREAD OUT A BIT UNTIL IT DRIES
OUT FOR TUE AND WED. THE FRONT THU SHOULD BE RATHER PROGRESSIVE
THERE...SO NOTHING EXPECTED EXCEPT SOME LOCALLY HEAVY DOWNPOURS ONCE
AGAIN.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT THROUGH THIS EVENING FOR MIZ037-043-050-
056-064.
LM...SMALL CRAFT ADVISORY UNTIL 11 AM EDT TUESDAY FOR LMZ844>849.
&&
SYNOPSIS...NJJ
SHORT TERM...NJJ
LONG TERM...MEADE
AVIATION...NJJ
HYDROLOGY...NJJ
MARINE...NJJHazardous weather outlook, Jun 18, 2:20 AM EST, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
320 AM EDT MON JUN 18 2012
MIZ037>040-043>046-050>052-056>059-064>067-071>074-191000-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
320 AM EDT MON JUN 18 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. SOME OF THE
STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND/OR LARGE HAIL...
ESPECIALLY NORTH OF A LINE FROM MUSKEGON TO ALMA. THUNDERSTORM
MOVEMENT WILL BE FROM WEST TO EAST AT 30 TO 50 MPH.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
HEAT INDICES COULD REACH 95 TO 100 INLAND FROM LAKE MICHIGAN TUESDAY
AND WEDNESDAY. SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN LATE
WEDNESDAY INTO EARLY THURSDAY. SEVERE WEATHER IS POSSIBLE WEDNESDAY
EVENING MAINLY NORTH AND WEST OF GRAND RAPIDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT... AND AGAIN
WEDNESDAY EVENING.
LMZ844>849-191000-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
320 AM EDT MON JUN 18 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT AND BEACH GOERS
TODAY AND TONIGHT.
SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. SOME OF THE
STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND/OR LARGE HAIL...
ESPECIALLY NORTH OF MUSKEGON. THUNDERSTORM MOVEMENT WILL BE FROM
WEST TO EAST AT 30 TO 50 KNOTS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
WINDS AND WAVES COULD REMAIN HAZARDOUS TO SMALL CRAFT AND BEACH GOERS
BOTH TUESDAY AND WEDNESDAY. SCATTERED THUNDERSTORMS ARE EXPECTED
AGAIN LATE WEDNESDAY INTO EARLY THURSDAY. SEVERE WEATHER IS POSSIBLE
WEDNESDAY EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT... AND AGAIN
WEDNESDAY EVENING.
MEADE
In the hours before
Local storm report, Jun 18, 8:25 AM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
925 AM EDT MON JUN 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 AM TSTM WND GST MUSKEGON 43.22N 86.25W
06/18/2012 M45 MPH MUSKEGON MI BROADCAST MEDIA
MEASURED AT HENRY WEATHER STATION.
&&
RSUTTLELocal storm report, Jun 18, 8:29 AM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
929 AM EDT MON JUN 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 AM HAIL 3 E COOPERSVILLE 43.06N 85.89W
06/18/2012 M0.50 INCH OTTAWA MI TRAINED SPOTTER
&&
RSUTTLELocal storm report, Jun 18, 8:38 AM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
938 AM EDT MON JUN 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 AM HAIL GRAND RAPIDS 42.96N 85.67W
06/18/2012 E0.50 INCH KENT MI PUBLIC
NEAR LEONARD AND ALPINE.
&&
RSUTTLELocal storm report, Jun 18, 8:41 AM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
941 AM EDT MON JUN 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HEAVY RAIN TWIN LAKE 43.37N 86.17W
06/18/2012 M2.00 INCH MUSKEGON MI TRAINED SPOTTER
WIND SPEED EST AT 45 MPH.
&&
RSUTTLESpecial weather statement, Jun 18, 8:44 AM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
944 AM EDT MON JUN 18 2012
MIZ045-046-051-052-057>059-064>067-181445-
ALLEGAN-BARRY-CLINTON-EATON-GRATIOT-INGHAM-IONIA-ISABELLA-KENT-
MECOSTA-MONTCALM-
944 AM EDT MON JUN 18 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 943 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES NORTHWEST
OF MOUNT PLEASANT TO 15 MILES WEST OF ALMA TO 20 MILES NORTHWEST OF
HASTINGS...MOVING SOUTHEAST AT 45 MPH.
ONE HALF INCH DIAMETER HAIL...WIND GUSTS GREATER THAN 50 MPH...
OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
VICKERYVILLE... FENWICK... CRYSTAL...
ALTO... WEIDMAN... ORLEANS...
SUMNER... BUTTERNUT... WINN...
BEAL CITY... PALO... SARANAC...
ELM HALL... RIVERDALE... MIDDLEVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
&&
LAT...LON 4242 8461 4242 8491 4280 8573 4341 8503
4381 8524 4354 8460 4347 8460 4347 8443
4343 8436 4278 8436 4278 8419
TIME...MOT...LOC 1344Z 302DEG 40KT 4370 8510 4336 8492
4282 8555
JKLocal storm report, Jun 18, 8:47 AM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
947 AM EDT MON JUN 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 AM TSTM WND GST 3 SSW CASCADE 42.88N 85.52W
06/18/2012 M45 MPH KENT MI ASOS
&&
RSUTTLEThunderstorm Wind, Kent
- When
- June 18, 8:50 AM EST
- Where
- Kent County, 0.86 mi NW of East Grand Rapids
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 42.940, -85.610
The broadcast media reported an isolated tree was blown down in East Grand Rapids, briefly pinning a person in a car at Cascade Road and Cherry Drive.
Funnel Cloud, Isabella
- When
- June 18, 12:17 PM EST
- Where
- Isabella County, 4.95 mi WNW of Rosebush
- Reported by
- Trained Spotter
- Coordinates
- 43.730, -84.860
A trained spotter five miles west northwest of Rosebush reported a funnel cloud.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Marine Strong Wind in Lake Michigan, June 18, 20121 death · 1 event
- Hail and Damaging Winds in Ohio, June 18, 2012$532,000 · 1.25 in hail · 31 events
- Wildfire in New Mexico, June 18 to 19, 2012$1.0 million · 1 event
- Tornado and Flash Flood in Michigan, June 18, 2012$170,000 · EF1 · 8 events
- Strong Wind in Wisconsin, June 18, 2012$125,000 · 12 events
- Hail and Damaging Winds in Wisconsin, June 18, 2012$15,000 · 2.25 in hail · 24 events
- Marine Strong Wind in Lake Michigan, June 18, 20123 injured · $100 · 2 events
- Hail and Damaging Winds in South Dakota, June 18 to 19, 20123 in hail · 13 events
- Damaging Winds in Michigan, June 18, 2012$13,000 · 54 kt wind · 7 events
- Flash Flooding and Damaging Wind in Pennsylvania, June 18, 2012$15,000 · 50 kt wind · 3 events
- Marine Thunderstorm Winds in Lake Michigan, June 18, 20122 in hail · 11 events
- High Wind in Utah, June 18, 2012$15,000 · 62 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 377996, 377995.